Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 248407, 14 pages
Research Article

Modeling TB-HIV Syndemic and Treatment

Center for Research and Development in Mathematics and Applications (CIDMA), Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal

Received 27 March 2014; Accepted 3 June 2014; Published 8 July 2014

Academic Editor: Pedro Serranho

Copyright © 2014 Cristiana J. Silva and Delfim F. M. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hasan Bulut, and Haci Baskonus, “New Complex Hyperbolic Function Solutions for the (2+1)-Dimensional Dispersive Long Water–Wave System,” Mathematical and Computational Applications, vol. 21, no. 2, pp. 6, 2016. View at Publisher · View at Google Scholar
  • Karam Allali, Sanaa Harroudi, and Delfim F. M. Torres, “Analysis and Optimal Control of an Intracellular Delayed HIV Model with CTL Immune Response,” Mathematics in Computer Science, 2018. View at Publisher · View at Google Scholar